# SDR AMWA88127

- Difficulty date: October 20, 2007
- Submitted: October 26, 2007
- Operation: Air carrier
- Aircraft: N162ZV
- Make and model: Beech 1900D
- Aircraft serial: UE162
- Aircraft time: 18,664 hours, 32,531 cycles
- Engine: Pwa PT6A67D
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Transfer Pump
- Part number: 1183890065
- Part serial: 10AT74
- Condition: Inoperative
- Location: Fuel System
- Part time: 635 hours, 929 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, CREW REPORTED ODOR OF FUEL IN THE CABIN AND COCKPIT. MAINTENANCE REPLACED RT AUX TRANSFER PUMP AND CHECK VALVE AND SEALED AUX TANK. VERIFIED LEAK CHECK OK AND RETURNED TO SERVICE.
